| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (moisture ingress) issue.The reporter stated the patient wore the pump while swimming two days prior to the report date and afterward, the pump "stopped working" and the reporter questioned the waterproof quality of the pump because moisture was noted behind the display screen at the time of the power interruption.The reporter denied damage to the battery compartment and the battery cap.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 09/25/2018 with the following findings: a review of the black box showed multiple unexplained power on reset events.The returned battery cap was undamaged and able to fit.The battery cap was fastened and then unscrewed a half turn with no reboots occurring.Moisture corrosion was observed in the battery canister with a leak.The pump alarmed with a call service 128 alarm upon the first rewind attempt.The reported ¿power¿ complaint was unable to be adequately investigated due to the call service alarm.The pump cover was removed and further moisture corrosion was found to the power printed circuit board.